Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmingsReport as inadecuate




Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmings - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 20 1997, Issue 4, Pages 673-680



Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China

Department of Mathernatics, Kyungsung University, Pusan 608-736, Korea

Department of Mathematics, Dongeui University, Pusan 614-714, Korea

Received 4 October 1995; Revised 21 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some common fixed point theorems for compatible mappings are shown As anapplication, the existence and uniqueness of common solutions for a class of functional equations arisingin dynamic programmings are discussed.





Author: Nan-Jing Huang, Byung Soo Lee, and Mee Kwang Kang

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents